# SDR ASAA2025042357911

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT STA. 767 TO STA. 727I+9 RBL.22 CORRODED. GROUNDED - YES. EVALUATED AFT PIT R/H TRANSITION PANEL FROM STA 767-727I+9 ORIG:.040 REMOVED:.005 REMAINING: .035 & IS FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A & SRM 53-60-53-OI-2. TOOL#T8224V DUE:31/MAR/26. REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5. REMOVED & INSTALLED IAW B737-900 SRM 53-00-53-2R-5.
